Journal of Symbolic Logic

Review: Soren Hallden, An Analogy in Modal Logic to the Lesniewski-Mihailescu Theorem

J. C. C. McKinsey

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 15, Issue 1 (1950), 70.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730840

JSTOR
links.jstor.org

Citation

McKinsey, J. C. C. Review: Soren Hallden, An Analogy in Modal Logic to the Lesniewski-Mihailescu Theorem. J. Symbolic Logic 15 (1950), no. 1, 70. https://projecteuclid.org/euclid.jsl/1183730840


Export citation